# SDR ASAA2015031811211

- Difficulty date: March 18, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 41,429 hours, 18,542 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN.  CRACK LOCATION IS JUST INBD OF STABILIZER BS 129.5 APPROXIMATELY 18" FWD OF REAR SPAR AND IS APPROXIMATELY 0.656" LONG. AREA CIRCLED IN RED AND ENDS MARKED.  ACFT GROUNDED.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR IAW SRM 55-10-01-2R-11.  REPAIR INCORPORATED MULTIPLE DAMAGE CUTOUTS IAW SRM 55-10-01-2R-11, DETAIL D, INCLUDING CRACK CUTOUT FROM CARD G478294.
